# SDR ASAA2014101309345

- Difficulty date: October 13, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,551 hours, 808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 14A62851
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR HARD TO OPEN.  ACFT GROUNDED.  REMOVED UPPER & LOWER GUIDE PLATES. INSTALLED SERVICEABLE UPPER & LOWER GUIDE PLATES ASSYS ON UPPER L-1 DOOR HINGE REF DWG 141A8205.  ACCOMPLISHED EA 900ER-52EA-13527.
